American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Akira Koyama, Józef Krasinkiewicz and Stanisław Spież. Generalized manifolds in products of curves. Trans. Amer. Math. Soc. 363 (2011) 1509-1532. MR 2737275.
Abstract, references, and article information   
View Article: PDF

[2] Anders Björner and Michelle L. Wachs. Shellable nonpure complexes and posets. II. Trans. Amer. Math. Soc. 349 (1997) 3945-3975. MR 1401765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anders Björner and Michelle L. Wachs. Shellable Nonpure Complexes and Posets. I. Trans. Amer. Math. Soc. 348 (1996) 1299-1327. MR 1333388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard A. Brown. Generalized group presentation and formal deformations of CW complexes . Trans. Amer. Math. Soc. 334 (1992) 519-549. MR 1153010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alberto Cavicchioli. On the genus of smooth $4$-manifolds . Trans. Amer. Math. Soc. 331 (1992) 203-214. MR 1034659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anders Björner and Michelle Wachs. On lexicographically shellable posets . Trans. Amer. Math. Soc. 277 (1983) 323-341. MR 690055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steve Ferry. A stable converse to the Vietoris-Smale theorem with applications to shape theory . Trans. Amer. Math. Soc. 261 (1980) 369-386. MR 580894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard P. Stanley. Balanced Cohen-Macaulay complexes . Trans. Amer. Math. Soc. 249 (1979) 139-157. MR 526314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Amos Altshuler. $3$-pseudomanifolds with preassigned links . Trans. Amer. Math. Soc. 241 (1978) 213-237. MR 492298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1